# SDR 29GA2019032100001

- Difficulty date: March 20, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N343AG
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 38,279 hours, 42,948 cycles
- Engine: Ge CT79B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66362
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT# 0092 TPA/FLL REPORT: EMERGENCY PATH LIGHTING FROM ROW 3-5 IS NOT WORKING. CORRECTIVE ACTION: REMOVED AND REPLACED 42LN PROXSIMITY FLOOR LIGHT STRIP IAW AMM 33-50-20.
